Yayınlar

Araştırma Makaleleri

Web of Science

Matematik

MathSciNet Kaydı   ·   zbMath Kaydı   ·   MR Atıfları
232016 (S. Gergün & A. E. Üreyen ile) Harmonic Besov Spaces on the Ball,
Internat. J. Math. 27 (2016), 1650070, 59 s.
MR 3546608   ·   Zbl 1354.31005     ·     dvi · pdf
222014 Aspects of Multivariable Operator Theory on Weighted Symmetric Fock Spaces,
Commun. Contemp. Math. 16 (2014), 1350034, 49 s.
MR 3253897   ·   Zbl 1314.47015     ·     dvi · pdf
212012 (D. Alpay ile) Quaternionic Hilbert Spaces and a von Neumann Inequality,
Complex Var. Elliptic Equ. 57 (2012), 667–675.
MR 2916826   ·   Zbl 1301.47020     ·     dvi · pdf
202011 (S. Tülü ile) Weighted Bloch, Lipschitz, Zygmund, Bers, and Growth Spaces of the Ball: Bergman Projections and Characterizations,
Taiwanese J. Math. 15 (2011), 101–127.
MR 2012b:46052   ·   Zbl 1247.32012     ·     dvi · pdf
192010 Reproducing Kernels and Radial Differential Operators for Holomorphic and Harmonic Besov Spaces on Unit Balls: A Unified View,
Comput. Methods Funct. Theory 10 (2010), 483–500.
MR 2012h:46049   ·   Zbl 1213.46026     ·     dvi · pdf
182009 ( S. Gergün & A. E. Üreyen ile) Reproducing Kernels for Harmonic Besov Spaces on the Ball,
C. R. Math. Acad. Sci. Paris 347 (2009), 735–738.
MR 2010g:46041   ·   Zbl 1179.31003     ·     dvi · pdf
172008 ( A. E. Üreyen ile) Analytic Properties of Besov Spaces via Bergman Projections,
Contemp. Math. 455 (2008), 169–182.
MR 2010a:32012   ·   Zbl 1153.32300     ·     dvi · pdf
162007 Carleson Measures for Besov Spaces on the Ball with Applications,
J. Funct. Anal. 250 (2007), 483–520.
MR 2008m:46073   ·   Zbl 1135.46014     ·     dvi · pdf
152007 (D. Alpay ile) Toeplitz Operators on Arveson and Dirichlet Spaces,
Integral Equations Operator Theory 58 (2007), 1–33.
MR 2008e:47070   ·   Zbl 1144.47022     ·     dvi · pdf
142006 Besov Spaces and Carleson Measures on the Ball,
C. R. Math. Acad. Sci. Paris 343 (2006), 453–456.
MR 2007k:46055   ·   Zbl 1105.32005     ·     dvi · pdf
132006 Bohr Phenomena for Laplace-Beltrami Operators,
Indag. Math. 17 (2006), 407–423.
MR 2008b:35014   ·   Zbl 1109.31006     ·     dvi · pdf
122005 (N. Sadık ile) Bohr Radii of Elliptic Regions,
Russ. J. Math. Phys. 12 (2005), 363–368.
MR 2006j:30007   ·   Zbl 1179.30008     ·     dvi · pdf
112005 Bergman Projections on Besov Spaces on Balls,
Illinois J. Math. 49 (2005), 385–403.
MR 2006c:32005   ·   Zbl 1079.32004     ·     dvi · pdf
102002 (D. Alpay ile) Gleason's Problem and Homogeneous Interpolation in Hardy and Dirichlet-Type Spaces of the Ball,
J. Math. Anal. Appl. 276 (2002), 654–672.
MR 2004f:46040   ·   Zbl 1022.47010     ·     dvi · pdf
92002 Some Refined Schwarz-Pick Lemmas,
Michigan Math. J. 50 (2002), 649–664.
MR 2003i:32021   ·   Zbl 1026.32023     ·     dvi · pdf
82002 Besov Spaces and Bergman Projections on the Ball,
C. R. Math. Acad. Sci. Paris 335 (2002), 729–732.
MR 2003k:46038   ·   Zbl 1029.32002     ·     dvi · pdf
72002 (D. Alpay & V. Bolotnikov ile) The Schur Algorithm and Reproducing Kernel Hilbert Spaces in the Ball,
Linear Algebra Appl. 342 (2002), 163–186.
MR 2002m:47019   ·   Zbl 1015.47008     ·     dvi · pdf
62002 (D. Alpay ile) Some Finite-Dimensional Backward-Shift-Invariant Subspaces in the Ball and a Related Interpolation Problem,
Integral Equations Operator Theory 42 (2002), 1–21.
MR 2002i:47007   ·   Zbl 1010.47012     ·     dvi · pdf
52001 (D. Alpay ile) Integral Formulas for a Sub-Hardy Hilbert Space on the Ball with Complete Nevanlinna-Pick Reproducing Kernel,
C. R. Acad. Sci. Paris Sér. I Math. 333 (2001), 285–290.
MR 2002g:46038   ·   Zbl 0993.32005     ·     dvi · pdf
42001 In Praise of \(y=x^\alpha\,\sin\Bigl(\frac{\textstyle1}{\textstyle x}\Bigr)\),
Amer. Math. Monthly 108 (2001), 144–150.
MR 2001m:26003   ·   Zbl 1079.26507     ·     dvi · pdf
32000 (D. Alpay ile) Sous-espaces de Codimension Finie dans la Boule Unité et un Problème de Factorisation,
C. R. Acad. Sci. Paris Sér. I Math. 331 (2000), 947–952.
MR 2001m:46056   ·   Zbl 0968.46020     ·     dvi · pdf
21994 Möbius-Invariant Hilbert Spaces in Polydiscs,
Pacific J. Math. 163 (1994), 337–360.
MR 94m:46044   ·   Zbl 0791.32015     ·     dvi · pdf
11992 Möbius-Invariant Spaces and Algebras in Polydiscs,
Indiana Univ. Math. J. 41 (1992), 339–362.
MR 93i:32004   ·   Zbl 0758.32007     ·     dvi · pdf
Akışkanlar Mekaniği
III1989 (J. T. C. Liu ile) Phase Volume Representation of Two-Coherent Mode Transition to Turbulence in a Developing Mixing Layer,
Nonlinear World, cilt 2, Naukova Dumka, Kiev, 1989, s. 511–514.
djvu
II1989 (J. T. C. Liu ile) Multiple Large-Scale Coherent Structures in Free Turbulent Shear Flows,
Advances in Turbulence 2, Springer, Berlin, 1989, s. 57–61.
EV2 COMPENDEX EI 19911079750     ·     pdf
I1987 (J. T. C. Liu ile) Control of Free Shear Layers,
AIAA paper no. 87-2689, 43 s.
Aerospace Database A88-16545     ·     pdf

Eğitsel Yazılar
ix1998 Gezegenlerin Hareketi II, Matematik Dünyası 7 (1998), no. 3, 2–8.
dvi · pdf
viii1998 Gezegenlerin Hareketi I, Matematik Dünyası 7 (1998), no.2, 11–17.
dvi · pdf
vii1996 Koninin Kesitleri II, Matematik Dünyası 6 (1996), no. 5, 1–9.
dvi · pdf
vi1996 Koninin Kesitleri I, Matematik Dünyası 6 (1996), no. 4, 1–7.
dvi · pdf
v1996 Gama Fonksiyonu, Matematik Dünyası 6 (1996), no. 2, 6–13.
dvi · pdf
iv1996 Dışbükey Fonksiyonlar, Matematik Dünyası 6 (1996), no. 1, 11–18.
dvi · pdf
iii1994 Sayılar Dünyasında Gezintiler, Matematik Dünyası 4 (1994), no. 4, 12–16.
dvi · pdf
ii1994 Dinamik Sistemler, Garip Çekerler ve Kaos, Matematik Dünyası 4 (1994), no. 2, 7–14.
dvi · pdf
i1993 Cantor Kümeleri, Matematik Dünyası 3 (1993), no. 4, 15–23.
dvi · pdf